Pfaffianization of the Davey-Stewartson equations

Gilson, C.R. and Nimmo, J.J.C. (2001) Pfaffianization of the Davey-Stewartson equations. Theoretical and Mathematical Physics, 128(1), pp. 870-882.

Full text not currently available from Enlighten.

Publisher's URL:


We use the bilinear method from soliton theory to produce a Pfaffian version of the Davey–Stewartson equations. The solutions of this new system of equations are Pfaffians.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Gilson, Dr Claire and Nimmo, Dr Jonathan
Authors: Gilson, C.R., and Nimmo, J.J.C.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Theoretical and Mathematical Physics
ISSN (Online):1573-9333

University Staff: Request a correction | Enlighten Editors: Update this record